# SDR DALA2017111408122

- Difficulty date: November 14, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 66,995 hours, 48,990 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin Air
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF OIL COMING THRU AIR VENTS, WORSE ON GROUND WITH APU RUNNING. DUCTS AND MANIFOLDS INSPECTED AND DUCT BURNOUT COMPLETED WITH NO FINDINGS.
